# SDR NACA20110030

- Difficulty date: March 10, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END OF STRINGER 26R STA 530 FWD CARGO PIT.  REMOVED CORROSION AT END OF STRINGER 26R AT BS 530 FWD CARGO PIT IAW B737 SRM 51-10-6 REMAINING MATERIAL FOUND TO BE BEYOND LIMITS PER 53-10-1 FIG 1 DETAIL VI.  REPAIRED STRINGER AT STA 530 STR 26R FWD CARGO PIT IAW B737 SRM 53-10-2 FIG 1 SHEETS 1 TO 9.
